A corrector result for H -converging parabolic problems with time-dependent coefficients

Andrea Dall'Aglio; François Murat

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1997)

  • Volume: 25, Issue: 1-2, page 329-373
  • ISSN: 0391-173X

How to cite


Dall'Aglio, Andrea, and Murat, François. "A corrector result for $H$-converging parabolic problems with time-dependent coefficients." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 25.1-2 (1997): 329-373. <http://eudml.org/doc/84292>.

author = {Dall'Aglio, Andrea, Murat, François},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {correctors for the spatial gradient; correctors for the time-derivatives},
language = {eng},
number = {1-2},
pages = {329-373},
publisher = {Scuola normale superiore},
title = {A corrector result for $H$-converging parabolic problems with time-dependent coefficients},
url = {http://eudml.org/doc/84292},
volume = {25},
year = {1997},

AU - Dall'Aglio, Andrea
AU - Murat, François
TI - A corrector result for $H$-converging parabolic problems with time-dependent coefficients
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1997
PB - Scuola normale superiore
VL - 25
IS - 1-2
SP - 329
EP - 373
LA - eng
KW - correctors for the spatial gradient; correctors for the time-derivatives
UR - http://eudml.org/doc/84292
ER -


  1. [1] A. Bensoussan - L. Boccardo - A. Dall'aglio - F. Murat, H-convergence for quasi-linear elliptic equations under natural hypotheses on the correctors, in Proceedings of the Second Workshop on Composite media and homogenization theory, G. Dal Maso, G. Dell' Antonio, editors, World Scientific, Singapore, 1995, 93-112. MR1194185
  2. [2] A. Bensoussan - L. Boccardo - F. Murat, H-convergence for quasilinear elliptic equations with quadratic growth, Appl. Math. Optim.26 (1992), 253-272. Zbl0795.35008MR1175481
  3. [3] A. Bensoussan - J.-L. Lions - G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North Holland, Amsterdam, 1978. Zbl0404.35001MR503330
  4. [4] L. Boccardo - F. Murat, Homogénéisation de problèmes quasi-linéaires, in Atti del convegno "Studio di problemi limite dell'Analisi Funzionale " (Bressanone, 7-9 settembre 1981), Pitagora, Bologna, 1982, 13-51. 
  5. [5] S. Brahim-Otsmane - G. Francfort - F. Murat, Correctors for the homogenization of the wave and heat equations, J. Math. Pures Appl.71 (1992), 197-231. Zbl0837.35016MR1172450
  6. [6] F. Colombini - S. Spagnolo, Sur la convergence de solutions d'équations paraboliques, J. Math. Pures Appl.56 (1977), 263-306. Zbl0354.35009MR603300
  7. [7] A. Dall'aglio, Approximated solutions of equations with L 1 data. Application to the H-convergence of quasi-linear parabolic equations, Ann. Mat. Pura Appl.170 (1996), 207-240. Zbl0869.35050MR1441620
  8. [8] E. De Giorgi - S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital.8 (1973), 391-411. Zbl0274.35002MR348255
  9. [9] E. Di Benedetto, Degenerate Parabolic Equations, Springer-Verlag, New York, 1993. Zbl0794.35090MR1230384
  10. [10] J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Gauthier-Villars, Paris, 1969. Zbl0189.40603MR259693
  11. [11] J.-L. Lions - E. Magenes, Non-Homogeneous Boundary-Value Problems and Applications, Vol. I, Springer-Verlag, Berlin, 1972. Zbl0223.35039MR350177
  12. [12] E. Sanchez-Palencia, Nonhomogeneous Media and Vibration Theory, Lecture Notes in Physics127, Springer-Verlag, Berlin, 1980. Zbl0432.70002MR578345
  13. [13] S. Spagnolo, Sul limite delle soluzioni di problemi di Cauchy relativi all'equazione del calore, Ann. Sc. Norm. Sup. Pisa21 (1967), 657-699. Zbl0153.42103MR225015
  14. [14] S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Sc. Norm. Sup. Pisa22 (1968), 517-597. Zbl0174.42101MR240443
  15. [15] S. Spagnolo, Convergence of parabolic equations, Boll. Un. Mat. Ital.B14 (1977), 547-568. Zbl0356.35042MR460889
  16. [ 16] N. Svanstedt, G-convergence of parabolic operators, Nonlinear Anal. to appear. Zbl0933.35020MR1682689
  17. [17] N. Svanstedt, Correctors for the homogenization of monotone parabolic operators, to appear. Zbl0954.35023MR1777302
  18. [18] L. Tartar, Cours Peccot, Collège de France, March 1977. Partially written in F. Murat: H-convergence, Séminaire d' Analyse Fonctionnelle et Numérique de l'Université d' Alger, 1977-78. English translation: F. MURAT, L. TARTAR: H-Convergence, in Topics in the Mathematical Modelling of Composite Materials, A. Cherkaev, R. Kohn, editors, Birkhäuser, Boston, 1997, 21-43. Zbl0920.35019MR1493039
  19. [19] V.V. Zhikov - S.M. Kozlov - O.A. Oleinik, G-convergence of parabolic operators, Uspekhi Mat. Nauk36:1 (1981), 11-58. English translation: Russ. Math. Surv.36:1 (1981), 9-60. Zbl0479.35047MR608940
  20. [20] V.V. Zhikov - S.M. Kozlov - O.A. Oleinik, Averaging of parabolic operators, Trudy Mosk. Mat. O.-va45 (1982), 182-236. English translation: Trans. Mosc. Math. Soc.1 (1984), 189-241. Zbl0576.35052MR704631

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.